I tapered off Effexor XR on August 15th. Since then I'm experiencing a tremor in my left arm and leg and some spasming on my left side. I had an MRI but it came back normal. I'm wondering if it could be withdrawal from the medication. Has anyone experienced anything similar?
Could withdrawal symptoms from Effexor XR include a tremor and spasms?
- 10 Oct 2015 by cathy979
- 17 October 2015
- effexor, effexor xr, muscle spasm, withdrawal, tremor, symptom
Added 12 Oct 2015:
I had been up to 225 mg about a year ago but slowly tapered down to 75 mg and stayed at that level for 6 months before dropping to 37.5 for two weeks and then off completely. I didn't have the "brain zaps" too badly - mostly flu-like symptoms for the first week. Then I had a week where I felt great before the tremor/weakness/spsms kicked in. That has been gradually getting worse ever since.
Yes Cathy979 Even in this amount of time it could still be the withdrawal of Effexor the slower you go off of these the better
but if you have been off this long they should be getting better anytime if it does not you should talk to your doctor. Hope your doing well without. Chuck1957
Hi, the following listed potential withdrawal symptoms from Effexor (that could explain what you are experiencing) are considered 'SERIOUS': Sensory disturbances (including shock-like electrical sensations), Impaired coordination, and Tremor. Unfortunately it can take a long time for these to ease up. If you stopped the medication 'cold turkey' or very quickly, the withdrawal symptoms can be more intense. If it's been a while since you last saw your doctor, i would advise making another appointment to see if they can advise you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2015 • 2 answers
Posted 19 Feb 2016 • 0 answers
Zoloft - I am having muscle spasms, along with teeth grinding and ear pain these symptoms started on
Posted 28 Dec 2016 • 1 answer
Posted 7 May 2017 • 0 answers
Posted 25 Feb 2018 • 0 answers